Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Separable subgroups have bounded packing

Author: Wen-yuan Yang
Journal: Proc. Amer. Math. Soc. 139 (2011), 3217-3218
MSC (2010): Primary 20F65, 20F67
Published electronically: March 2, 2011
MathSciNet review: 2811277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that separable subgroups have bounded packing in ambient groups. The notion bounded packing was introduced by Hruska and Wise, and, in particular, our result confirms a conjecture of theirs which states that each subgroup of a virtually polycyclic group has the bounded packing property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67

Additional Information

Wen-yuan Yang
Affiliation: College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, People’s Republic of China
Address at time of publication: U.F.R. de Mathematiques, Universite de Lille 1, 59655 Villeneuve D’Ascq Cedex, France

Keywords: Bounded packing, separable, polycyclic group
Received by editor(s): August 24, 2010
Published electronically: March 2, 2011
Additional Notes: The author is supported by the China-funded Postgraduates Studying Abroad Program for Building Top University. This research was supported by the National Natural Science Foundation of China (No. 11081059).
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society